# SDR ASAA2013020693878

- Difficulty date: February 6, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY, M1676.  R & R POWER SUPPLY AND TEST GOOD IAW AMM 33-51-06-960-806.
